BibTeX record journals/jct/KobayashiT09

download as .bib file

@article{DBLP:journals/jct/KobayashiT09,
  author    = {Yusuke Kobayashi and
               Kenjiro Takazawa},
  title     = {Even factors, jump systems, and discrete convexity},
  journal   = {J. Comb. Theory, Ser. {B}},
  volume    = {99},
  number    = {1},
  pages     = {139--161},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.jctb.2008.05.001},
  doi       = {10.1016/j.jctb.2008.05.001},
  timestamp = {Tue, 16 Feb 2021 14:06:18 +0100},
  biburl    = {https://dblp.org/rec/journals/jct/KobayashiT09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics